Multidimensional systems of differential equations of composite type with nonsmooth coefficients
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 525-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a1,
author = {K. Kh. Boimatov},
title = {Multidimensional systems of differential equations of composite type with nonsmooth coefficients},
journal = {Doklady Akademii Nauk},
pages = {525--528},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a1/}
}
K. Kh. Boimatov. Multidimensional systems of differential equations of composite type with nonsmooth coefficients. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 525-528. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a1/